| Model Number |
168-800 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation and exchange due to the patient¿s concern with textured product.
Event or Problem Description
Healthcare professional reported right side deflation and exchange due to the patient¿s concern with textured product.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5, d.7, h.6 visual analysis of the photographs identified: red particles on the shell, creases fold and fluid device.Device analysis performed through photographs, due to the impossibility to perform microscopic analysis it is not possible to determine the most likely failure mode.Refer to ps-qp-onev-115717:covid-19 quality plan - complaint handling.
Event or Problem Description
Device has been explanted.